# SDR USAA040981

- Difficulty date: November 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRINGER, .25 INCH LONG CRACK AT STA 887 S-9L.  INSTALLED (2) REPAIR ANGLES IAW TR 53-10-20A, 51-30-02, 51-40-09, 51-30-01.
